MathSciNet Relay Station
MathSciNet bibliographic data
MR72413 62.0X
Stuart, Alan A test for homogeneity of the marginal distributions in a two-way classification. Biometrika 42 (1955), 412–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement